Aa
A
A
A
Close
Weight Loss Alternatives Community
7.22k Members
Avatar universal

Heart palpitations caused by phentremine diet pills.....

My sister has been taking phentremine diet pills that she bought off the internet without a prescription.  No one knew she was taking them.  She was even taking them behind her husband's back.  Now she is really sick.  Anybody else get sick after taking them?  The most disturbing of her symptoms is heart palpitations.  

Would appreciate hearing from anyone else who has had problems after taking these drugs.
38 Responses
Avatar universal
They must be ok, because there is a big ad for them right at the top of this page.  

Avatar universal
We are so sorry to hear that your sister is seriously ill.

As with all drugs (prescription and over-the-counter) people can have serious adverse reactions. In the case of Phentermine it has been known to cause palpitations in some people for quite some time.  So has Ephedra and even products containing caffeine.

Purchasing products off the Internet can be wonderful, as long as people know precisely what they are getting and from whom. Products manufactured in the US must meet stringent regulatory and quality standards.  Products manufactured elsewhere in the world may not even come close to US standards.

Again, we are sorry about your sister.  We hope that you will be sure to let her doctor know precisely what she has been taking, so that the doctor has a complete understanding of her history and current situation!

Med Help International  

Avatar universal
One of the main things with ordering online is to know your body first and if anything out of the ordinary happens to stop taking the medication immediately and see your doctor....it will be helpful to also take the doctor a sample of the pills.  

Phentermine is a prescribed drug for the same reason, you need to be monitored by a doctor...because it can cause high blood pressure etc.  You can only be somewhat safe ordering online if you are in tuned with your body you can tell if the medication is affecting you in a negative way.

The normal side effects for Phen is dry mouth, loss of appitite, racing heart and insomia....most of these side effects go away in a couple of days and shouldn't concern you.

Heart Palpitations are not normal for Phen.  Your sister needs to see a doctor.
Avatar universal
If the side effect includes a racing heart, that is palpitations. Palpitations is the medical word for a racing heart. Most diet pills as well as caffeine has a side effect of palpitations (racing heart).
Avatar universal
From the sound of her post, It sounds like her sister has a very severe case which is why I seperated to two......for the majority of people the symptom of a racing heart when taking Phen just feels like a slightly elevated heart rate, no different than when you exercise, they definately would not be REALLY SICK.  Its sounds like her heart is really going at it.

Either way......if she is really sick she needs to see a doctor
Avatar universal
There is a company sending or spaming email offers, free trials for 15 day sample of Phentrazine 37.5. They ask for your banking or credit card info to bill you for delivery charges only. Small Print: once you give bank or CC info they will charge your account for 149.95 20 days later automatically. Please don't get caught in this scam!! Many have.. you could read further if you google ripoff reports or Pure Energy Prod.
Have an Answer?
Top Healthy Living Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.